# SDR YENA2025031200249

- Difficulty date: March 6, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N979JT
- Make and model: Airbus A321-231
- Aircraft serial: 07627
- Aircraft time: 33,599 hours, 6,591 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#498, SEA-BOS. ' LEVEL 2 FUME EVENT NOTICED BY MULTIPLE CREW MEMBERS IN THE CABIN. DESCRIBED AS SWEET MAGIC MARKER SMELL ELIMINATING FROM A/C VENTS. COMPLIED W/ ODOR ISOL PROCEDURE. EVENT CAUSED EYE IRRITATION; C/W INFORMATION NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR TO BE OF TYPE 1, REF. DEFECT # 4257972, ITEM 1 (REMOVED AND REPLACED APU IAW AMM 49-11-11.OPS CHECK & LEAK CHECK STILL REQUIRED PER W/O #1396242 TC A320-49-11-11-400-004) FOR CORRECTIVE ACTION (APU CHANGE) PERFORMED DECONTAMINATION LEVEL 3. NO DEFECTS NOTED, OPS CHK OK, A/C OK TO CONTINUE.'
